Stability and H-infinity performance analysis for Markovian jump systems with time-varying delays

Title
Stability and H-infinity performance analysis for Markovian jump systems with time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]M.J. Park[M.J. Park]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]
Keywords
DEPENDENT ROBUST STABILITY; NEURAL-NETWORKS; INTEGRAL INEQUALITY; LINEAR-SYSTEMS; STABILIZATION; CRITERIA
Issue Date
201410
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.351, no.10, pp.4724 - 4748
Abstract
This paper is concerned with the problem of stability and H-infinity performance analysis for Markovian jump systems with time-varying delays. By constructing a newly augmented Lyapunov-Krasovskii functional and utilizing some novel techniques which have not been proposed yet, a delay-dependent stability criterion with the framework of linear matrix inequalities (LMIs) is introduced in Theorem 1. Based on the result of Theorem 1, an H-infinity performance analysis is conducted in Theorem 2. The effectiveness and superiority of the proposed theorems are illustrated via three numerical examples. (C) 2014 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/30617http://dx.doi.org/10.1016/j.jfranklin.2014.07.014
ISSN
0016-0032
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE